A Numerical Method with Shifted Chebyshev Polynomials for a Set of Variable Order Fractional Partial Differential Equations

Authors

  • Xing Jun Zhang School of Sciences, Yanshan University, Qinhuangdao, Hebei, China
  • Hong Xia Sun School of Sciences, Yanshan University, Qinhuangdao, Hebei, China
  • Yi-Ming Chen School of Sciences, Yanshan University, Qinhuangdao, Hebei, China
  • Lei Wang School of Sciences, Yanshan University, Qinhuangdao, Hebei, China

DOI:

https://doi.org/10.15377/2409-5761.2020.07.8

Keywords:

Shifted Chebyshev polynomials, Variable order fractional partial differential equations, Error correction, Variable order differential operator matrix

Abstract

In this paper, a high-efficiency numerical algorithm based on shifted Chebyshev polynomials is given to solve a set of variable-order fractional partial differential equations. First, we structure the differential operator matrix of the shifted Chebyshev polynomials. Then, we transform the problem into solving a set of linear algebraic equations to obtain the numerical solution. Moreover, a step of error correction is given. Finally, numerical examples are given to show the effectiveness and practicability of the proposed method.

References

Podlubny I. Fractional differential equations, in: Mathematics in Science and Engineering. 1999. https://doi.org/10.1016/s0076-5392(13)60011-9

Rana S, Bhattacharya S, Pal J, Nguerekata GM, Chattopadhyay J. Paradox of enrichment: A fractional differential approach with memory. Physica A Statistical Mechanics and Its Applications 2013; 392(17): 3610–3621. https://doi.org/10.1016/j.physa.2013.03.061

Arqub OA, El-Ajou A, Momani S. Constructing and predicting solitary pattern solutions for nonlinear time-fractional dispersive partial differential equations. Journal of Computational Physics 2015; 293: 385–399. https://doi.org/10.1016/j.jcp.2014.09.034

Tarasov VE, Tarasova VV. Time-dependent Fractional Dynamics with Memory in Quantum and Economic Physics. Annals of Physics 2017; 383: 579–599. https://doi.org/10.1016/j.aop.2017.05.017

Machado JAT, Mata ME, Lopes AM. Fractional Dynamics and Pseudo-phase Space of Country Economic Processes. Mathematics 2020; 81(8): 1–17. https://doi.org/10.3390/math8010081

Chen X, Ye Y, Zhang X, Zheng L. Lie-group similarity solution and analysis for fractional viscoelastic mhd fluid over a stretching sheet, 2018. https://doi.org/10.1016/j.camwa.2018.01.028

Wang L, Chen YM. Shifted-Chebyshev-polynomial-based numerical algorithm for fractional order polymer visco-elastic rotating beam. Chaos, Soliton and Fractals 2020; 132: 109585. https://doi.org/10.1016/j.chaos.2019.109585

Wang L, Chen YM, Cheng G, Barriere T. Numerical analysis of fractional partial differential equations applied to polymeric visco-elastic Euler-Bernoulli beam under quasi static loads. Chaos, Soliton and Fractals 2020; 140: 110255.

Ao JW, Chen YM, Wang YH, Cheng G, Barriere T, Wang L. Numerical analysis of fractional viscoelastic column based on shifted Chebyshev wavelet function. Applied Mathematical Modelling 2021; 91:374-389. https://doi.org/10.1016/j.apm.2020.09.055

Xu HY, Jiang XY. Creep Constitutive Models for Viscoelastic Materials Based on Fractional Derivatives. Computers and Mathematics with Applications 2017; 73(6): 1377–1384. https://doi.org/10.1016/j.camwa.2016.05.002

Liu DY, Zheng G, Boutat D, Liu HR. Non-asymptotic fractional order differentiator for a class of fractional order linear systems. Automatica 2017; 78: 61–71. https://doi.org/10.1016/j.automatica.2016.12.017

Wei X, Liu DY, Boutat D. Nonasymptotic pseudo-state estimation for a class of fractional order linear systems. IEEE Transactions on Automatic Control 2017; 62(3): 1150–1164. https://doi.org/10.1109/tac.2016.2575830

Liu DY, Gibaru O, WPerruquetti, Laleg-Kirati TM. Fractional order differentiation by integration and error analysis in noisy environment. IEEE Transactions on Automatic Control 2015; 60(11): 2945–2960. https://doi.org/10.1109/tac.2015.2417852

Beddar A, Bouzekri H, Babes B, et al. Experimental Enhancement of Fuzzy Fractional Order Pi+i Controller of Grid Connected Variable Speed Wind Energy Conversion System. Energy Conversion and Management 2016; 123: 569–580. https://doi.org/10.1016/j.enconman.2016.06.070

Annaby MH, Ayad HA, Rushdi MA. Difference Operators and Generalized Discrete Fractional Transforms in Signal and Image Processing. Signal Processing 2018; 151: 1–18. https://doi.org/10.1016/j.sigpro.2018.04.023

Chen M, Shao SY, Shi P, et al. Disturbance Observer Based Robust Synchronization Control for a Class of Fractionalorder Chaotic Systems. IEEE Transactions on Circuits and Systems II Express Briefs 2017; 64(4): 417–421. https://doi.org/10.1109/tcsii.2016.2563758

Kovacic I. Externally excited undamped and damped linear and nonlinear oscillators: Exact solutions and tuning to a desired exact form of the response. 2018. https://doi.org/10.1016/j.ijnonlinmec.2018.03.010

Charlemagne S, Savadkoohi AT, Lamarque CH. Dynamics of a linear system coupled to a chain of light nonlinear oscillators analyzed through a continuous approximation. 2018. https://doi.org/10.1016/j.physd.2018.03.001

Bao H, Cao J. State estimation of fractional-order neural networks with time delay, in: Chinese Automation Congress 2018: 1573–1577. https://doi.org/10.1109/cac.2017.8243018

Kengne R, Tchitnga R, Mabekou S, Tekam BRW, Soh GB, Fomethe A. On the relay coupling of three fractional-order oscillators with time-delay consideration: Global and cluster synchronizations. Chaos Solitons and Fractals 2018; 111: 6– 17. https://doi.org/10.1016/j.chaos.2018.03.040

Sheng H, Sun HG, Coopmans C, Chen YQ, Bohannan GW. A physical experimental study of variable-order fractional integrator and differentiator. European Physical Journal Special Topics 2011; 193(1): 93–104. https://doi.org/10.1140/epjst/e2011-01384-4

Jiang W, Li H. A space-time spectral collocation method for the two-dimensional variable-order fractional percolation equations. 2018. https://doi.org/10.1016/j.camwa.2018.02.013

Zhou L, Jiang W. Positive solutions for fractional differential equations with multi-point boundary value problems. Journal of Applied Mathematics and Physics 2014; 2(5): 108–114. https://doi.org/10.4236/jamp.2014.25014

Kai D, Ford NJ. Analysis of Fractional Differential Equations. Journal of Mathematical Analysis Applications 2002; 265(2): 229–248. https://doi.org/10.1006/jmaa.2000.7194

Taghvafard H, Erjaee G H. Phase and Anti-phase Synchronization of Fractional Order Chaotic Systems via Active Control. Communications in Nonlinear Science and Numerical Simulation 2011; 16(10): 4079–4088. https://doi.org/10.1016/j.cnsns.2011.02.015

Sayevand K, Rostami M, Attari H. A new study on delay fractional variational problems. International Journal of Computer Mathematics 2017; (3): 1–27. https://doi.org/10.1080/00207160.2017.1398323

Tarasov VE. Fractional-order difference equations for physical lattices and some applications. Journal of Mathematical Physics 2015; 56(10): 1006–159. https://doi.org/10.1063/1.4933028

Orosco J, Coimbra CFM. On the control and stability of variable-order mechanical systems. Nonlinear Dynamics 2016; 86(1): 1–16. https://doi.org/10.1007/s11071-016-2916-9

Ghehsareh HR, Zaghian A, Raei M. A local weak form meshless method to simulate a variable order time-fractional mobile ndash; immobile transport model. Engineering Analysis with Boundary Elements 2018; 90: 63–75. https://doi.org/10.1016/j.enganabound.2018.01.016

Hashemizadeh E, Mahmoudi F. Numerical solution of painleve’ equation by chebyshev polynomials 2017; 2016(1): 26–31. https://doi.org/10.5899/2016/jiasc-00098

Wang L, Ma Y, Meng Z. Haar wavelet method for solving fractional partial differential equations numerically. Applied Mathematics and Computation 2014; 227(2): 66–76. https://doi.org/10.1016/j.amc.2013.11.004

Meng ZJ, Yi MX, Huang J, et al. Numerical Solutions of Nonlinear Fractional Differential Equations by Alternative Legendre Polynomials. Applied Mathematics and Computation 2018; 336: 454–464. https://doi.org/10.1016/j.amc.2018.04.072

Chen YM, Sun YN, Liu LQ. Numerical Solution of Fractional Partial Differential Equations with Variable Coefficients Using Generalized Fractional-order Legendre Functions. Applied Mathematics and Computation 2014; 244(2): 847–858. https://doi.org/10.1016/j.amc.2014.07.050

Xie JQ, Yao ZB, Gui HL, et al. A Two-dimensional Chebyshev Wavelets Approach for Solving the Fokker-planck Equations of Time and Space Fractional Derivatives Type with Variable Coefficients. Applied Mathematics and Computation 2018; 332: 197–208. https://doi.org/10.1016/j.amc.2018.03.040

Chen YM, Sun L, Li X. Numerical Solution of Nonlinear Fractional Integral Differential Equations by Using the Second Kind Chebyshev Wavelets. Computer Modeling in Engineering and Sciences 2013; 90(5): 359–378. https://doi.org/10.22436/jmcs.010.04.01

Chen YM, Wei YQ, Liu DY, et al. Numerical Solution for a Class of Nonlinear Variable Order Fractional Differential Equations with Legendre Wavelets. Applied Mathematics Letters 2015; 46: 83–88. https://doi.org/10.1016/j.aml.2015.02.010

Wang J, Xu TZ, Wei YQ, et al. Numerical Simulation for Coupled Systems of Nonlinear Fractional Order Integrodifferential Equations via Wavelets Method. Applied Mathematics and Computation 2018; 324: 36–50. https://doi.org/10.1016/j.amc.2017.12.010

Arbabi S, Nazari A, Darvishi MT. A Two-dimensional Haar Wavelets Method for Solving Systems of Pdes. Applied Mathematics and Computation 2017; 292: 33–46. https://doi.org/10.1016/j.amc.2016.07.032

Fernanda SP, Miguel P, Higinio R. Extrapolating for Attaining High Precision Solutions for Fractional Partial Differential Equations. Fractional Calculus and Applied Analysis 2018; 21(6): 1506–1523. https://doi.org/10.1515/fca-2018-0079

Rahimkhani P, Ordokhai Y, Babolian E. Numerical solution of fractional pantograph differential equations by using generalized fractional-order Bernoulli wavelet. Elsevier Science Publishers BV. 2017. https://doi.org/10.1016/j.cam.2016.06.005

Yi M, Huang J, Wei J. Block pulse operational matrix method for solving fractional partial differential equation. Applied Mathematics and Computation 2013; 221: 121–131. https://doi.org/10.1016/j.amc.2013.06.016

Singh H, Singh CS. Stable numerical solutions of fractional partial differential equations using legendre scaling functions operational matrix. Ain Shams Engineering Journal 2016; 9(4): 717–725. https://doi.org/10.1016/j.asej.2016.03.013

Thabet H, Kendre S. Analytical solutions for conformable space-time fractional partial differential equations via fractional differential transform. Chaos Solitons and Fractals 2018; 109: 238–245. https://doi.org/10.1016/j.chaos.2018.03.001

Chen C, Jiang YL. Simplest equation method for some timefractional partial differential equations with conformable derivative, 2018. https://doi.org/10.1016/j.camwa.2018.01.025

Bhrawy AH, Baleanu AHB, Taha TM. A modified generalized laguerre spectral method for fractional differential equations on the half line. Abstract and Applied Analysis 2013; 26(8): 1401–1429. https://doi.org/10.1155/2013/413529

Kadem A, Baleanu D. Fractional radiative transfer equation within chebyshev spectral approach. Computers and Mathematics with Applications 2010; 59(5): 1865–1873. https://doi.org/10.1016/j.camwa.2009.08.030

Song L, Wang W. A new improved adomian decomposition method and its application to fractional differential equations. Applied Mathematical Modelling 2013; 37(3): 1590–1598. https://doi.org/10.1016/j.apm.2012.03.016

Chen Y, Liu L, Li B, Sun Y. Numerical solution for the variable order linear cable equation with bernstein polynomials. Applied Mathematics and Computation 2014; 238(7): 329– 341. https://doi.org/10.1016/j.amc.2014.03.066

Shen S, Liu F, Anh V, Turner I, Chen J. A characteristic difference method for the variable-order fractional advectiondiffusion equation. Journal of Applied Mathematics and Computing 2013; 42(1-2): 371–386. https://doi.org/10.1007/s12190-012-0642-0

Bhrawy AH, Zaky MA. Numerical simulation for twodimensional variable-order fractional nonlinear cable equation. Nonlinear Dynamics 2015; 80(1-2): 101–116. https://doi.org/10.1007/s11071-014-1854-7

Downloads

Published

2020-11-29

How to Cite

Zhang, X. J. ., Xia Sun, H. ., Chen, Y.-M. ., & Wang, L. . (2020). A Numerical Method with Shifted Chebyshev Polynomials for a Set of Variable Order Fractional Partial Differential Equations. Journal of Advances in Applied &Amp; Computational Mathematics, 7(1), 57–69. https://doi.org/10.15377/2409-5761.2020.07.8

Issue

Section

Articles